# SDR SWIA971346

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE IN UP POSITION AFTER TAKEOFF.  CYCLING DID NOT CORRECT PROBLEM.  OK WHEN GEAR DOWN.  RETURNED TO MRY FOR LANDING.  ADJUSTED LEFT INBOARD GEAR DOOR SOLENOID VALVE.  CYCLED GEAR NUMEROUS TIMES, OPS CHECKS GOOD.
